Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

beelala93

Member
  • Total Reviews

    0
  • Content Count

    15
  • Joined

  • Last visited

Community Reputation

0 Neutral

7 Followers

About beelala93

  • Rank
    New Member
  • Birthday 07/07/1993

Profile Information

  • Gender
    Female
  • Location
    UK
  1. How are your eyes getting on? Mine are surprisingly okay. They get a little dry, but nothing more than usual which is great. But, oh my goodness, my lips are sooo bad! I've got that thing where they like, crack a bit at the sides. Picking up some aquaphor today...it's a necessity haha.
  2. beelala93

    Super Achey After Exercise

    How long have you been trying to get healthier and doing physical activity? Because if you haven't been doing it for long, you're doing a new type of exercise (different muscles worked), or increased the intensity of the training aches are normal. Now imagine doing this when you're on a medication that can cause point aches, and you've just upped your dose. Logically you're going to get some aches and pain, but as you get used to the higher dose and/or exercise they should minimise or go. Obvio
  3. beelala93

    Super Achey After Exercise

    Great, I will try all those things. Thank you!!
  4. So, I'm on month 2 of accutane, my dosage has gone up to 40mg (but I'm to alternate days between 20mg and 40mg if it gets too much). I'm trying to get a bit healthier, get in shape and things, but I find I'm really really sore the day after exercise, more so than i was before starting accutane. I know it's one of the side effects, but has anyone got any tips on how to relieve it a bit? Thanks.
  5. Thanks for your tips, am definitely going to get some Aquaphor and I'll check out the log pages too :) My appointment went really well. He was surprised that my skin has improved so much in just a month, saying he wouldn't normally see such improvement until at least 6 weeks, so really happy with that. I'm now ideally taking 40mg but as a contact lens wearer he wants me just to play it by ear so I may reduce it to 35mg if it gets too much for me. But yeah, so far so good! Hope your next month
  6. End of Month 1 Nearly at the end of month 1 on accutane (technically the 4 weeks was up last week I think, but I don't see the derm again until friday because we couldn't get an apt until then). I've been taking 25mg a day. Ideally he wanted me to be taking 30mg this month but I wouldn't have had enough capsules to last the entire time if I had. I'm taking 30mg for the last few days but I'm hoping he'll up my dosage anyway to move the process on a bit quicker. Side effects - all of them. I ha
  7. beelala93

    Question About Alcohol And Accutane?

    Thanks for you advice
  8. beelala93

    Itchy Scalp And Accutane?

    I'm not sure I can get the other products in the UK (we don't have walmart) but I'll definitely try the Selsun. Thanks for your tips :)
  9. Okay....this might sound a bit gross, sorry, but I've been taking isotretinoin/accutane for 11 days now, side effects have been pretty standard - dry skin, chapped lips, big ol' breakout, but my scalp has been a bit itchy. I've never had trouble with dandruff or a dry scalp before, so I'm pretty convinced it's the drug. Has anyone else had this?
  10. Thanks for your advice everybody, really helpful
  11. beelala93

    Question About Alcohol And Accutane?

    Okay, I'll just take it easy. Maybe a celebratory cocktail on my birthday Cool, thanks for the reply. I guess they strongly advise it because of the risks. I'll just be teetotal for the next few months....mostly
  12. beelala93

    Question About Alcohol And Accutane?

    Thanks for your reply That's pretty much what I'm thinking. I guess it was a fleeting idea, but virgin cocktails all the way for me
  13. Hi Just a quick question. I'll be on holiday for my 8th and 9th weeks of being on accutane and I was wondering, I was to take a break from the meds for that time (6th July - 13th July), would I be able to drink a bit whilst I was there? I know and understand why you can't drink whilst you're taking it, but if I was to stop taking it while I was on holiday? I obviously don't want ANY damage to be caused and I'm not desperate to drink whilst away, purely curious. Thanks x
  14. I think my derm said that it continues to work for up to 2 months after the course. If your doc said to carry on, I'd do what he says to, they know best after all
  15. Hey, I start my first prescription of isotretinoin/accutane tomorrow and I'm wondering what the best skincare products are to use? I bought a Cetaphil moisturiser today, as well as a La Roche-Posay cleanser, lipbalm and moisturiser. Do people recommend getting a Cetaphil cleanser too? Possibly a body wash and body lotion? Everything else I have at the moment is scented and will be too harsh on my skin whilst on the meds. Any advice is really appreciated. Lizzie x
×